BibTeX records: Hans-Dieter Donder

download as .bib file

@article{DBLP:journals/apal/DonderL89,
  author    = {Hans{-}Dieter Donder and
               Jean{-}Pierre Levinski},
  title     = {Some Principles Related to Chang's Conjecture},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {45},
  number    = {1},
  pages     = {39--101},
  year      = {1989}
}
@article{DBLP:journals/apal/DonderK83,
  author    = {Hans{-}Dieter Donder and
               Peter Koepke},
  title     = {On the consistency strength of 'Accessible' Jonsson Cardinals and
               of the Weak Chang Conjecture},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {25},
  number    = {3},
  pages     = {233--261},
  year      = {1983}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics